# SDR FDEA201010254163

- Difficulty date: October 25, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A52110596200
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING LOCATED AT L1 DOOR FOUND CORRODED.  REPLACED BY A NEW ONE.
